MathSciNet Relay Station
MathSciNet bibliographic data
MR677244 (83m:54078) 54H20 (28D20 57S15 58F11)
Fried, David Entropy for smooth abelian actions. Proc. Amer. Math. Soc. 87 (1983), no. 1, 111–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement